# SDR FDEA201602200666

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LE OTBD OF SLAT 10, APPROX XORS 568, INTERNAL LE FLAT DOUBLER HAS APPROX 7 INCH CRACK, 2 INCHES INBD OF PILLOW  CRACK.  R & R INTERNAL FLAT DOUBLER IAW DWG ARB 3954.
